Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Journals
Resources
About Us
Open Access
Go to previous page

Liquid Crystal Flows with Regularity in One Direction

Liquid Crystal Flows with Regularity in One Direction

Year:    2014

Author:    Zujin Zhang

Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 3 : pp. 245–250

Abstract

In this paper, we consider the Cauchy problem for the model of liquid crystal. We show that if the velocity field u satisfies 3uLp(0,T;Lq(R3)),2p+3q+=1+1q,2q, then the solution is in fact smooth.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v27.n3.5

Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 3 : pp. 245–250

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords:    Liquid crystals

Author Details

Zujin Zhang Email